# SDR DXTA2020082414009

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N160QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9475
- Aircraft time: 8,603 hours, 3,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: G0764
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  MAIN ENTRANCE DOOR MOTOR NOT WORKING.  UNABLE TO CLOSE MAIN DOOR.  SIGN OFF.  REMOVED DEFECTIVE PASSENGER DOOR ACTUATOR, IAW GL 6000 AMM 52-11-25-000-801.  INSTALLED A REPAIRED PASSENGER DOOR ACTUATOR, LAW GL 6000 AMM 52-11-25-400-801. PERFORMED SATISFACTORY OPERATIONAL TEST OF THE PASSENGER DOOR IAW GL 6000 AMM 52-11-00-710-80 I.
